# SDR UALA2011082204429

- Difficulty date: August 19, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,367 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1000 - 1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING HATCH RT INTERNAL LOWER INTERCOSTAL WEB BS 1000 TO 1020 HAS CORROSION. MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION IAW 51-21-03 AND FOUND TO BE OUT OF LIMITS. REMOVED INTERCOSTAL & FABRICATED A REPLACEMENT AND HEAT TREATED TO T6 IAW SRM. ALODINED AND PRIMED IAW MM. INSTALLED IAW SRM.
